Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("HERMITE POLYNOMIAL")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 923

  • Page / 37

Export

Selection :

  • and

SOME PROPERTIES OF THE Q-HERMITE POLYNOMIALSALLAWAY WMR.1980; CAN. J. MATH.; ISSN 0008-414X; CAN; DA. 1980; VOL. 32; NO 3; PP. 686-694; BIBL. 8 REF.Article

A COMBINATORIAL PROOF OF THE MEHLER FORMULA.FOATA D.1978; J. COMBINATOR. THEORY, A; U.S.A.; DA. 1978; VOL. 24; NO 3; PP. 367-376; BIBL. 12 REF.Article

EXTENSIONS OF THE MEHLER-WEISNER AND OTHER RESULTS FOR THE HERMITE FUNCTION.COHEN ME.1976; MATH. OF COMPUT.; U.S.A.; DA. 1976; VOL. 30; NO 135; PP. 553-564; BIBL. 20 REF.Article

ON A CLASS OF GENERALIZED HERMITE POLYNOMIALS.PUCHOVSKY F.1976; MATH. SLOV.; TCHECOSL.; DA. 1976; VOL. 26; NO 4; PP. 257-269; ABS. RUSSE; BIBL. 5 REF.Article

GENERALIZED HERMITE POLYNOMIALS.MIZRAHI MM.1975; J. COMPUT. APPL. MATH.; BELG.; DA. 1975; VOL. 1; NO 3; PP. 137-140; BIBL. 5 REF.Article

DISPROOF OF A CONJECTURECALOGERO F.1982; LETT. NUOVO CIMENTO SOC. ITAL. FIS.; ISSN 0375-930X; ITA; DA. 1982; VOL. 35; NO 6; PP. 181-185; BIBL. 4 REF.Article

A NOTE ON AN INEQUALITY INVOLVING THE NORMAL DISTRIBUTIONCHERNOFF H.1981; ANN. PROBAB.; ISSN 0091-1798; USA; DA. 1981; VOL. 9; NO 3; PP. 533-535; BIBL. 3 REF.Article

ON THE ZEROS OF COMBINATIONS OF HERMITE POLYNOMIALS.AHMED S; BRUSCHI M; CALOGERO F et al.1978; LETTERE NUOVO CIMENTO; ITAL.; DA. 1978; VOL. 21; NO 13; PP. 447-452; BIBL. 16 REF.Article

ON THE GENERALIZED HERMITE POLYNOMIALS (HN** (()MU ))N=0INFINI, MU <-1/2KRALL AM.1981; INDIANA UNIV. MATH. J.; ISSN 0022-2518; USA; DA. 1981; VOL. 30; NO 1; PP. 73-78; BIBL. 7 REF.Article

SOME RESULTS CONCERNING GENERALIZED HERMITE POLYNOMIALS.JOSHI CM; PRAJAPAT ML.1977; PROC. KKL. NEDERL. AKAD. WETENSCH., A; NETHERL.; DA. 1977; VOL. 80; NO 3; PP. 208-217; BIBL. 16 REF.Article

A NOTE ON A GENERATING FUNCTION FOR THE GENERALIZED HERMITE POLYNOMIALS.SRIVASTAVA HM.1976; PROC. KKL. NEDERL. AKAD. WETENSCH., A; NETHERL.; DA. 1976; VOL. 79; NO 5; PP. 457-461; BIBL. 6 REF.Article

GENERALIZED HERMITE POLYNOMIALS.MIZRAHI MM.1975; J. COMPUT. APPL. MATH.; BELG.; DA. 1975; VOL. 1; NO 4; PP. 273-277; BIBL. 6 REF.Article

EXAMINATION OF THE USEFULNESS OF THE RESTRICTED HERMITE EXPANSION METHOD FOR RAREFIED GAS DYNAMICS PROBLEMSYOSHIZAWA Y; KUBOTA S.1981; PROG. ASTRONAUT. AERONAUT.; ISSN 0079-6050; USA; DA. 1981; VOL. 74; PART. 1-2; PP. 371-385; BIBL. 7 REF.Conference Paper

ON THE ALGEBRA OF CERTAIN MATRICES RELATED TO THE ZEROS OF HERMITE POLYNOMIALSBRUSCHI M.1979; LETTERE NUOVO CIMENTO; ITA; DA. 1979; VOL. 24; NO 14; PP. 509-512; BIBL. 7 REF.Article

VARIANCE REDUCTION IN MONTE CARLO COMPUTATIONS USING MULTI-DIMENSIONAL HERMITE POLYNOMIALSMALTZ FH; HITZL DL.1979; J. COMPUT. PHYS.; USA; DA. 1979; VOL. 32; NO 3; PP. 345-376; BIBL. 12 REF.Article

APPROXIMATION DE PADE-HERMITEDELLA DORA J; DI CRESCENZO C.1979; LECTURE NOTES MATH.; DEU; DA. 1979; NO 765; PP. 88-115; BIBL. 3 REF.Conference Paper

ON THE ZEROS OF THE CLASSICAL POLYNOMIALS.CALOGERO F.1977; LETTERE NUOVO CIMENTO; ITAL.; DA. 1977; VOL. 19; NO 13; PP. 505-508; BIBL. 8 REF.Article

SOME PROPERTIES OF ORTHOGONAL POLYNOMIALS RELATED TO HERMITE POLYNOMIALSHUSSAIN MA; SINGH SN.1980; INDIAN J. PURE APPL. MATH.; ISSN 0019-5588; IND; DA. 1980; VOL. 11; NO 8; PP. 1018-1020; BIBL. 2 REF.Article

QUELQUES RESULTATS SUR LES APPROXIMANTS DE PADE-HERMITEDELLA DORA J.1980; SEMINAIRE D'ANALYSE NUMERIQUE. 1979-1980/1980/GRENOBLE; FRA; GRENOBLE: UNIVERSITE SCIENTIFIQUE ET MEDICALE; DA. 1980; PP. 1-13; BIBL. 6 REF.Conference Paper

ON THE ZEROS OF HERMITE POLYNOMIALS.CALOGERO F.1977; LETTERE NUOVO CIMENTO; ITAL.; DA. 1977; VOL. 20; NO 14; PP. 489-490; BIBL. DISSEM.Article

HERMITIAN POLYNOMIAL MATRICES, ISOMETRIES AND INERTIAL SIGNSWIMMER HK.1983; SYSTEMS AND CONTROL LETTERS; ISSN 509167; NLD; DA. 1983; VOL. 2; NO 5; PP. 301-306; BIBL. 9 REF.Article

FORMULES DE QUADRATURE PAR INTERVALLES AVEC DES INTERVALLES DE NOEUDS MULTIPLESKUZ'MINA AL.1980; IZV. VYSS. UCEBN. ZAVED., MAT.; ISSN 0021-3446; SUN; DA. 1980; NO 7; PP. 39-44; BIBL. 5 REF.Article

SUR UNE GENERALISATION DES POLYNOMES D'HERMITEBATOLA F.1979; ANN. SOC. SCI. BRUXELLES; BEL; DA. 1979; VOL. 93; NO 1; PP. 17-38; BIBL. 9 REF.Article

BIBLIOGRAPHY ON VOLTERRA SERIES HERMITE FUNCTIONAL EXPANSIONS AND RELATED SUBJECTS.BARRETT JF.1977; T.H. REP.; NEDERL.; DA. 1977; NO 71; PP. 1-27; ISBN 9061440718Article

HERMITE POLYNOMIAL SOLUTIONS OF AN INFINITE SET OF GREEN FUNCTION EQUATIONS.FRANK B.1976; S.I.A.M. J. APPL. MATH.; U.S.A.; DA. 1976; VOL. 31; NO 4; PP. 586-590; BIBL. 13 REF.Article

  • Page / 37